# SDR CALA9601422

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 656097122
- Condition: Corroded
- Location: Bs 1130-1142
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AND INTERCOSTAL CORRODED AT STATION 1130 TO 1142 RBL 12 TO 16.  REMOVED AND REPLACED FLOOR SUPPORT AND INTERCOSTAL IAW SRM 51-10-1 AND 51-10-2.
